# SDR DALA2018112406755

- Difficulty date: November 12, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 61,816 hours, 8,086 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT WING FLAP TRACK FAIRING NR 5 COVER MISSING. DEFERRED PER CDL 57-00-07 UNTIL COVER IS REPLACED.
